Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completeness of Hamiltonian vector fields


Author: David G. Ebin
Journal: Proc. Amer. Math. Soc. 26 (1970), 632-634
MSC: Primary 57.55; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0278340-X
MathSciNet review: 0278340
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that under certain conditions the flow of a Hamiltonian vector field on a possibly infinite-dimensional dynamical system exists for all time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.55, 34.00

Retrieve articles in all journals with MSC: 57.55, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0278340-X
Keywords: Hamiltonian vector field, Hilbert manifold, Riemannian structure, symplectic two-form, vertical subspace, horizontal subspace, spray, complete metric
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society